# SDR SWAA2018110126406

- Difficulty date: October 12, 2018
- Submitted: November 1, 2018
- Operation: Air carrier
- Aircraft: N263WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32520
- Aircraft time: 41,414 hours, 24,578 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 186A200041
- Part serial: 000186
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STABILIZER RIB STA 120.3, 3RD VERTICAL STIFFENER FROM FRONT CRACKED.  R&R HORIZONTAL STABILIZER PER SRM.
